# SDR USAASB96218

- Difficulty date: October 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N527AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23862
- System (JASC): 5240 · Service Doors
- Part: Strap
- Condition: Out Of Position
- Location: Service Door
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLT - FL 1635 - CAPTAIN CONTACTED DISPATCH AND INDICATED HE NEEDED TO DIVERT DUE TO AN AFT SERVICE DOOR RESTRAINING STRAP CAUGHT OUTSIDE THE DOOR AND BANGING AGAINST THE FUSELAGE.  DECISION WAS MADE TO DIVERT TO CLT.  FLGHT LANDED WITHOUT FURHTER INCIDENT.  MAINTENANCE PROPERLY STOWED STRAP AND CHECKED THE AFT SERVICE DOOR FOR SIGNS OF DAMAGE.  NO DAMAGE NOTED.  (M)
